Robust stochastic stability of discrete-time fuzzy Markovian jump neural networks

Title
Robust stochastic stability of discrete-time fuzzy Markovian jump neural networks
Author(s)
박주현A. Arunkumar[A. Arunkumar]R. Sakthivel[R. Sakthivel]칼리다스마디야라간
Keywords
VARYING DELAYS; STATE ESTIMATION; DISTRIBUTED DELAYS; CRITERIA; PARAMETERS; LEAKAGE
Issue Date
201407
Publisher
ELSEVIER SCIENCE INC
Citation
ISA TRANSACTIONS, v.53, no.4, pp.1006 - 1014
Abstract
This paper focuses the issue of robust stochastic stability for a class of uncertain fuzzy Markovian jumping discrete-time neural networks (FMJDNNs) with various activation functions and mixed time delay. By employing the Lyapunov technique and linear matrix inequality (LMI) approach, a new set of delay-dependent sufficient conditions are established for the robust stochastic stability of uncertain FMJDNNs. More precisely, the parameter uncertainties are assumed to be time varying, unknown and norm bounded. The obtained stability conditions are established in terms of LMIs, which can be easily checked by using the efficient MATLAB-LMI toolbox. Finally, numerical examples with simulation result are provided to illustrate the effectiveness and less conservativeness of the obtained results. (c) 2014 ISA. Published by Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/31476http://dx.doi.org/10.1016/j.isatra.2014.05.002
ISSN
0019-0578
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE